# SDR CA020308014

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 11,173 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 010A31870
- Condition: Missing
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

(CAN) A/C LEVELED OFF AT 20,000 FT,  LOUD BANG HEARD FOLLOWED BY IMMEDIATE DE-PRESSURIZATION. A/C WENT TO 6000 FT AND LANDED IN THUNDER BAY. FOUND 1ST WINDOW ON LEFT SIDE PARTIALLY GONE AND 2ND WINDOW ON LT SIDE COMPLETLY GONE.
